# SDR ASAA2021051634828

- Difficulty date: May 16, 2021
- Submitted: May 18, 2021
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 38,550 hours, 11,132 cycles
- System (JASC): 2430 · DC Generating System
- Part: Trans Rectifier
- Part number: 0802070501
- Part serial: 8000
- Condition: Failed
- Location: E/E Rack E4-2
- Part time: 45,147 hours, 13,320 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

TR & ELEC LT ILLUM ON P5-13 WHILE TOWING A/C ON APU PWR. GROUNDED - YES. BITE CK OF ELEC LT SHOWS BAT CHARGER INOP 1, FAULT CLEARS & RETEST SHOWED NO FAULTS. ACCOMP MAIN BATT CHARGER OPS TEST REF B737-800 AMM 24-31-21-710-801 OPS CK OK. PRECAUTIONARY OPS CK OF AUX BATT CHARGER OK REF AMM 24-31-31-710-801, ACCORD B737-800 FIM 24-31 TASK 826 FOR TR FAULT LT (LT WAS OUT AT START OF TEST) VERIFIED VOLTS & AMPS OK ON ALL. PRECAUTIONARY ACCOMP STBY PWR SYS TEST REF AMM 24-34-00-710-802-OPS TEST OK, RAN APU & TRANSFERRED PWR NUMEROUS TIMES NO FAULTS NOTED, RAN ENGINES & BOTH XFER PWR NORM-NO FAULTS, WHILE PERFORMING DC SYSTEM OPS TEST REF AMM 24-30-00-700-801 TRU 3 FAILED & SPCU-INOP FAULT SHOWS-WILL NOT RESET. REMVD/RPLCD TRU #3 & SPCU, PERFORMED SATISFACTORY INSTLN TESTS AMM 24-32-11/401 & AMM 24-34-11/401 RESPECTIVELY, DC SYS OPS TEST GOOD AMM 24-31-00-700-801, ALSO AC GEN & CONTROL SYS OPS TEST GOOD AMM 24-21-00-700-803, GROUND VERIFICATION SUCCESSFUL.
